Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had abortion. Having headache and hand pain. Could these be related?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3394 Questions
i am a 25yr old girl , i had a medical termination at 5 weeks pregnancy eaxactly 40 days back and my routine checkup with gynclgst reassured everything was clear thru scan , trans-vaginal scan . past 3-4 days iv been having full body pain , body feels really hot checked my temperature now it reads 37.5. and about an hour back i saw my right hand turning blue near the palms of thumb finger. it scarred me is it anything to worry about doctor as my palms hav never turned blue before .iv a mild headache today since afternoon .
Posted Tue, 7 May 2013 in Women's Health
Answered by Dr. Raju A.T 4 hours later

Thanks for your query.

The bluish discoloration of the palms may not be related to the hand examined by your treating doctor to rule out any vascular deformity of blood clot blocking the circulation. A Dopplar scan may be needed in addition to ascertain the circulation is fine.

Well, body-ache and fever could be secondary effects of the MTP. This could be due to milder variety of infection for which you will need antibiotics, if not treated by anti-inflammatory medication like Ibuprofen alone.

Do take Tab Brufen 400mg twice daily after food for a day and observe if the symptoms subside completely. If the symptoms persist do consult your treating doctor for antibiotics.

Hope I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor